Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla=swollen lip
Feb 4, 2007

I started Atripla 5 days ago. On day three, I noticed a blistery, red rash on my chin. Then last night, I noticed the rash climb up my cheek and my lip is starting to swell. My face begins to hurt.

I'm not scheduled to see me my MD for three weeks, so is it okay for me to stop? How will my body deal with the temporary drug holiday when I have my drug regimen adjusted? Will this make my HIV drug resistant?

Thanks.

Response from Dr. Young

Thanks for your post.

The first thing I'd have to say is that it's really a bad idea to stop your medications without consulting and notifying your healthcare provider first.

In your case, this likely means that you should get an appointment to see your treater before deciding that your symptoms are due to your HIV medications.

A localized rash on the chin doesn't sound like a drug reaction to me, but with lip swelling certainly meets my threshold for medical evaluation (not an internet consultation). BY



Previous
Thank U
Next
Empty stomach

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement